# SDR MASA200300518

- Difficulty date: December 28, 2003
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 40 hours, 32 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH NR 2811, IND PITCH TRIM MAIN AND BACK-UP MSGS WITH ACCOMPANYING PITCH TRIM INOP.  CAPT DECLARED AN EMERGENCY AND RETURNED TO FIELD.  MX RESET PITCH TRIM SYSTEM.  SYSTEM OP CHECKS GOOD.  PER DQA NTSB DID NOT REQUIRE MX TO PULL FDR AND CVR.  RETURNED A/C TO SERVICE.  NO PARTS USED.
